Repositorio de producción científica de la Universidad de Sevilla

Uniform boundedness of the attractor in H2 of a non-autonomous epidemiological system

 

Advanced Search
 
Opened Access Uniform boundedness of the attractor in H2 of a non-autonomous epidemiological system
Cites

Show item statistics
Icon
Export to
Author: Anguiano Moreno, María
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2018-12
Published in: Annali di Matematica Pura ed Applicata, 197 (6), 1729-1737.
Document type: Article
Abstract: In this paper, we prove the uniform boundedness of the pullback attractor of a non-autonomous SIR (susceptible, infected, recovered) model from epidemiology considered in Anguiano and Kloeden [M. Anguiano, P.E. Kloeden, Asymptotic behavior of the nonautonomous SIR equations with diffusion, Communications on Pure and Applied Analysis 13 No. 1 (2014) 157-173]. We prove two uniform boundedness of this pullback attractor, firstly in the norm H1 0, and later, under appropriate additional assumptions, in the norm H2.
Size: 269.2Kb
Format: PDF

URI: https://hdl.handle.net/11441/79722

DOI: 10.1007/s10231-018-0745-9

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)